advertisement
Question
Posted by: Lynne | 2008/09/08

Vaginal spotting after exercise


I am 29 years old, i am overweight, was diagnosed as being insulin resistance with either a risk or beginning of PCOS. I have since been taking Glucophage and have tried to gradually change my lifestyle through diet and exercise. Yesterday however, i think i may have sprained a back muscle or two due to hurting myself whilst exercising. This morning i have noticed slight vaginal spotting. I hope that i have not hurt anything vital, it is possible that i am ovulating, i have about two weeks to go before my next period.

Please advise
Thanks, Lynne

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lynne
I don't think the muscle injury has anything to do with the spotting. This can happen due to fluctuations of your female hormones and is not an indication of disease. If it persists, and it is very uncomfortable, you can ask your doctor to prescribe primolut N to stop it ( unless you want to fall pregnant now)
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement